Got a Medical Question? Ask a Doctor Online!
I am online and happy to help you with your question today.
What other medications does your husband take? What medical problems does he have?
Also, are you wondering if these two medications used together can be responsible for his sharp stomach pains and his nausea?
Long term use of those medications together can cause problems with low magnesium levels which can lead to heart problems, hand and foot spasms, seizures etc but it should not cause stomach pains and nausea.
However, if he has a history of GERD that sure could cause these symptoms
How long has he been having these symptoms?
Are you available to chat?
I see that you are typing and that could mean a couple of things: 1. you are actually typing or, 2, the chat system has frozen up. I'll give it a few more minutes and if I've not seen anything from you I'll switch over to the Q&A system. That system works a lot like 'text messaging' but, unlike the chat system, it almost never freezes up. We can continue to work on your question there. :o)
other medications levothyroxin 50 mcg lorazapam 1 mg 3 a day rapid release tylenol up to 6 500 mg daily have a
calicification of aorta valve must take antibiotics before any surgury or dental procedure not short of breath
Ok. Thank you for that extra information. How long has this been going on for? Also, what has he done to try an make it better?
blood tests are ok. checkup every 6 months had two previous surgurys a prostate procedure in july and
a large hernia removed oct 18 think maybe my nerves are causing part of my problem but an alergic to any anti-depressants.
It is possible for nerves to cause a upset stomach. If that is a contributing factor there are other medications that can be helpful with making you feel better without having to use an antidepressant.
large inguanal hernia removed in oct 18,2012 could my nevers be causing these problems can be causing these
could my nerves be a contributing factor can not take anti-depressants
had a large hernia removed in oct, causing severe nervesnous can not take anti-depressants.
Yes. Your nerves could be contributing to these symptoms but before saying that is the issue, especially with your history of hernia etc, it would be a good idea for you to have a complete exam by your doctor.
Until you can get in to see him I suggest you take some pepto bismol tonight and eat easy to digest foods such as rice, soup, cooked veggies
You can also take a prilosec tablet, one per day. This is available over the counter.
Does this answer your question to your satisfaction?
had a large hernia removed in oct working on my nervous suystem can not take anti-depressants,is this a contributing factor, also had rods and bone grafts in my lower back in sept 2005 can not give rating as i have no answers yet
Yes. As I stated above, nerves can definitely contribute to -- but not totally cause -- the nausea and sharp pains you have been experiencing in your stomach.
To answer your question, I believe you should eat easily digestible foods, such as rice, soups and cooked veggies for the weekend. You should also take some pepto bismol to soothe and coat your stomach and also take some prilosec, or zantac (both are available over the counter) to reduce the acid in your stomach.
If you are not feeling better on Monday, you should see your doctor. Or if you take a turn for the worse this weekend, go to the ER just to be safe.
Doe this make sense to you?
We have been chatting now for almost 45 minutes. Is there anything else you would like to ask me?
I see you have left the chat room
I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. And please let me know if the rating system gives you any troubles. Thanks in advance, Dr. Rick